MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a patient's operative eye in a secondary surgical procedure as the patient was dissatisfied with halos.A non-johnson and johnson lens of 21.0 diopter was used as the replacement iol.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown, information not provided.Section b3: date of event: unknown, not provided, but the best estimate date is between (b)(6) 2021 and (b)(6) 2022.An attempt has been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section a2: age/date of birth: 70 yrs / (b)(6) 1951; section d9: device available for evaluation? yes; section d9: returned to manufacturer: yes; section d9: date returned to manufacturer: apr 27, 2022; section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut into four pieces.The lens was cleaned and, no further issues were observed with the lens.Based on the return condition of the lens, no further product evaluation could be performed on the lens.Manufacturing record review: the manufacturing records for the device were reviewed and the product was manufactured and released according to specification.The search in complaint history revealed one additional complaint was received for the product order number; however, this complaint was not confirmed based on the investigation.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14274776
Report Number3012236936-2022-01178
Device Sequence Number5842692
Product Code HQL
UDI-Device Identifier05050474750685
UDI-Public(01)05050474750685(17)240919
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale